| Model Number |
02.09.0214H |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/06/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 december 2021: lot 1902558: 15 items manufactured and released on 27-jun-2019.Expiration date: 2024-jun-15.No anomalies found related to the problem.To date, 5 items of the same lot have been sold with no similar reported event.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 3 weeks after the primary surgery, the surgeon performed a washout and revised the poly and the surgery was completed successfully.The patient had competitor components and was revised to medacta components on (b)(6) 2021.